Asymptotic behavior of solutions to a non-autonomous system of two-dimensional differential equations
MetadataShow full metadata
This article concerns the two-dimensional Bernfeld-Haddock conjecture involving non-autonomous delay differential equations. Employing the differential inequality theory, it is shown that every bounded solution tends to a constant vector as t → ∞. Numerical simulations are carried out to verify our theoretical findings.
CitationXiao, S. (2017). Asymptotic behavior of solutions to a non-autonomous system of two-dimensional differential equations. Electronic Journal of Differential Equations, 2017(69), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.